BibTeX record journals/siamam/Chambolle95

download as .bib file

@article{DBLP:journals/siamam/Chambolle95,
  author    = {Antonin Chambolle},
  title     = {Image Segmentation by Variational Methods: Mumford and Shah Functional
               and the Discrete Approximations},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {55},
  number    = {3},
  pages     = {827--863},
  year      = {1995},
  url       = {https://doi.org/10.1137/S0036139993257132},
  doi       = {10.1137/S0036139993257132},
  timestamp = {Fri, 02 Nov 2018 09:30:03 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/Chambolle95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI, founded at University of Trier